Authors: Stević, Stevo 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Note on a new class of operators between some spaces of holomorphic functions
Journal: AIMS Mathematics
Volume: 8
Issue: 2
First page: 4153
Last page: 4167
Issue Date: 2023
Rank: ~M21a
ISSN: 2473-6988
DOI: 10.3934/math.2023207
Abstract: 
The boundedness and compactness of a new class of linear operators from the weighted Bergman space to the weighted-type spaces on the unit ball are characterized.
Keywords: bounded operator | compact operator | holomorphic functions | product operator | unit ball
Publisher: AIMS Press

Files in This Item:
File Description SizeFormat
SStevic.pdf256.39 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

6
checked on Jul 25, 2024

Page view(s)

43
checked on May 9, 2024

Download(s)

41
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons